Cauchy problem for an essentially infinite-dimensional parabolic equation with variable coefficients

Authors

  • Yu. V. Bogdanskii

Abstract

The Cauchy problem for the equation ut=Lxu=j(x)(ux) with positive essentially infinite-dimensional functionals j(x) is studied in a certain Banach space of functions on an infinite-dimensional separable real Hilbert space.

Published

25.06.1994

Issue

Section

Research articles

How to Cite

Bogdanskii, Yu. V. “Cauchy Problem for an Essentially Infinite-Dimensional Parabolic Equation With Variable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 663–670, https://umj.imath.kiev.ua/index.php/umj/article/view/5693.